# SDR 96ZZZX1181

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1463-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 CARGO FLOOR SUPPORT BETWEEN FS 1463 AND FS 1480, LEFT SIDE AT LBL 48 HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATIONED AND INSTALLED REPAIR PER SRM 51-50-0.
